# SDR AALA202506093836

- Difficulty date: May 21, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N839NN
- Make and model: Boeing 737823
- Aircraft serial: 29557
- Aircraft time: 43,945 hours, 18,746 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Spring
- Condition: Broken
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HORIZONTAL STABILIZER FOUND A BROKEN SPRING ON ELEVATOR TAB CONTROL MECHANISM. REMOVED AND REPLACED SPRING ON RIGHT HAND ELEVATOR TAB CONTROL MECHANISM, PER B737-NG AMM 27-31-34, PERFORMED SATISFACTORY OPERATIONAL TEST, PER B737-NG AMM 27-31-00.
